RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 767–770 (Mi dan33499)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A generalized Riemann–Liouville operator and some applications of it

M. M. Dzhrbashyan

Institute of Mathematics and mechanics, Academy of Sciences of ArmSSR

Full text: PDF file (484 kB)

Bibliographic databases:

Citation: M. M. Dzhrbashyan, “A generalized Riemann–Liouville operator and some applications of it”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 767–770

Citation in format AMSBIB
\Bibitem{Dzh67}
\by M.~M.~Dzhrbashyan
\paper A generalized Riemann--Liouville operator and some applications of it
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 767--770
\mathnet{http://mi.mathnet.ru/dan33499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222266}
\zmath{https://zbmath.org/?q=an:0174.11801}


Linking options:
  • http://mi.mathnet.ru/eng/dan33499
  • http://mi.mathnet.ru/eng/dan/v177/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Butkovskii, S. S. Postnov, E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation”, Autom. Remote Control, 74:4 (2013), 543–574  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019